ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Schur geometrical convexity of Ghan mean for two variables

Journal: Journal of the International Mathematical Virtual Institute (Vol.3, No. 1)

Publication Date:

Authors : ; ;

Page : 39-59

Keywords : Heronian mean; Geometric; Concavity; Convexity;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, the Schur geometric convexity of the Gnan mean and its dual form in two variables are discussed.

Last modified: 2014-01-16 19:14:38